Help Big Problems With Hcg & Testes Please Help

  1. Registered User
    ABSolute's Avatar
    Join Date
    Oct 2007
    Posts
    10
    Answers
    0

    Help Big Problems With Hcg & Testes Please Help


    I might have just densensitized my balls and made myself primary.
    shippen patient, secondary hypo, afraid i might be on the verge of primary soon. i was on 250iu hcg every other day plus 0.5mL selegiline every day. The first few months my results on the hcg were great, my test was in the 1000's with decent E2. Now since september the tests have been declining rapidly:

    September:
    Total Test: 541 ng/dl
    E2: <32

    Later in September
    Total Test: 473 ng/dl
    E2: 48

    October:
    Total Test 371 ng/dl
    E2: 52

    At first I thought the low results was because I was using the bottle of novarel too long (it only recommends 30 days), but I mixed a new batch and the october results were even lower on the new batch. I went out drinking heavily the night before the October test so I don't know if that does anything? Also I switched HCG brands in july from APP to Novarel. So it looks like im becoming desensitized and I can't reach Shippen right now he's out of town... What should I do I'm flipping out right now. Is there a way to get the sensitivity back because if theres any hope of recovery I'm going to need my balls. HELP PLEEEEASE!

  2. Registered User
    MarkLA's Avatar
    Join Date
    Aug 2007
    Posts
    209
    Answers
    0


    Your numbers do look like a trend (T down and E up). That doesn't appear to be good.

    OTOH, alcohol does suppress T so I'm not sure how valid your last test would have been.

    I'm no HCG expert, but 250iu eod would not seem to be a big enough dose to desensitize anything.

    I'd suggest to keep healthy and relax until Shippen comes back. Getting stressed is more cortisol and less T, if that helps you convince yourself.

    Has anything else changed? diet, supplements? Did you get any other blood results or just T and E?

    Mark
  3. Registered User
    anyman's Avatar
    Join Date
    Apr 2007
    Posts
    399
    Answers
    0

    Assuming that you have followed his instructions it is highly unlikely you caused (m)


    yourself harm. 250iu EOD is not all that much and should NOT cause desensitization.

    However-- it is possible that you have an unrelated health issue or something else you took/did could be a factor if such exists. If not, perhaps this would have happened anyway. You didn't mention your age or prior history-- two VERY significant factors.

    Shippen will be back in a week. It'll be a loooong week for you, no doubt, but hang in there and let us know what he says, as the rest of us may learn something as well.

    One more thing- If is quite possible that the problem isn't in your balls, but in the higher E levels. Higher E has a proportionate lowering effect on T. Seems your aromatizing enzymes are harder at work. Have you gained weight or had other changes? You may just need E control to get things turned around.
    •   
       

  4. Registered User
    ECTOmorph's Avatar
    Join Date
    Mar 2006
    Posts
    378
    Answers
    0


    just looks to me liek ur T is aramatizing more crreateing less T and more E2

    an ai would take care of this imo its not desenitization
  5. Registered User
    ABSolute's Avatar
    Join Date
    Oct 2007
    Posts
    10
    Answers
    0


    good stuff bros i appreciate your help. as far as my age i'm 20. and i hate to say it but yea to MarkLA diet and a lot of things have changed. I was big into the gym for a couple of years, and the past 2 months I basically quit, and have been eating pure **** so that could be a factor(i'm looking to start working out beginning tomorrow). I noticed a strange thing also...the test results started to come back with bad results following two significant events having my wisdom teeth removed, and a car accident. I wonder how the drug used to knock you out for a surgery like I had on my mouth effects the body. I was also on a tremendous amount of pain killers, advil, etc following the tooth removal. I was taking toridol (sp?), and a few other things i'll have to look into them. I actually spoke to Shippen, he called me from his vacation...I'm telling you man, this guy is an incredible doctor, theres nobody better. Pick up his book if you can "The Testosterone Syndrome" it teaches A LOT. Anyway I spoke to him and he says "well although thats weird that you stopped responding so well, 250iu every other day is a low dose for anybody, so now I want to see how to respond to it if you do it 6 days on 1 day off". So now i'm going to do that for 2 weeks, get a blood test and call his office like he suggested. Any input?
  6. Registered User
    dcguy4u's Avatar
    Join Date
    Apr 2007
    Posts
    67
    Answers
    0


    I am a patient of his too. Do as he says. How did you feel on HCG while your T levels were in the high range ??
  •   

      
     

Similar Forum Threads

  1. Help with HCG and PCT please :)
    By Mozza in forum Post Cycle Therapy
    Replies: 0
    Last Post: 05-14-2012, 09:06 AM
  2. Big problem with Serms received, help.
    By Jasen in forum Anabolics
    Replies: 3
    Last Post: 02-01-2012, 09:21 PM
  3. Replies: 1
    Last Post: 02-25-2009, 12:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in